# SDR GTIA2017020601771

- Difficulty date: February 6, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft time: 3,629 hours, 1,668 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT UPON SELECTING ENGINE A / ICE FUME / DIRTY SOCK SMELL ENTERED COCKPIT. TURNED PACK 1 OFF + SMELL WAS ELIMINATED WITHIN 1 MINUTE. PERFORMED TSM 21-00-00-810-801-A. PERFORM TROUBLESHOOTING THROUGH PACK 1 DIDN'T FIND ANY ODOR AT THIS TIME. NO LEAKS FOUND AROUND ENGINE 1 AREAS
